Alert archive / Arkansas / Flash Flood Watches in 2015
Flash Flood Watch 13, NWS Memphis, TN
NWS Memphis, TN issued this flash flood watch at Nov 25, 2015, 2:52 PM CST for Dunklin County, Pemiscot County, Missouri; 8 counties in Arkansas; Lake County, Tennessee. It took effect at Nov 27, 2015, 6:00 AM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2015, 2:52 PM CST (20:52 UTC)
- In effect from
- Nov 27, 2015, 6:00 AM CST
- Expired
- Nov 28, 2015, 9:20 PM CST
- In force
- 39 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- None
Counties Clay County, AR, Craighead County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Lake County, TN
The radar
The Memphis radar (KNQA), 88 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
479 WGUS64 KMEG 252052 FFAMEG URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 252 PM CST WED NOV 25 2015 ...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THANKSGIVING HOLIDAY WEEKEND... .ABUNDANT MOISTURE WILL SPREAD INTO THE MIDSOUTH BEGINNING THURSDAY NIGHT ON INTO THE THANKSGIVING HOLIDAY WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN THE WATCH AREA...THUS PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-260500- /O.NEW.KMEG.FF.A.0013.151127T1200Z-151129T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE 252 PM CST WED NOV 25 2015 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS... IN EAST ARKANSAS...CLAY...CRAIGHEAD...CROSS...GREENE... LAWRENCE...MISSISSIPPI...POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...LAKE. * FROM FRIDAY MORNING THROUGH LATE SATURDAY NIGHT * HEAVY RAINFALL IS FORECAST OVER THE WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. * PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
11 follow-up statements
659 WGUS64 KMEG 260259 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 859 PM CST WED NOV 25 2015 ...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THANKSGIVING HOLIDAY WEEKEND... .ABUNDANT MOISTURE WILL SPREAD INTO THE MIDSOUTH BEGINNING THURSDAY NIGHT ON INTO THE THANKSGIVING HOLIDAY WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN THE WATCH AREA...THUS PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-261200- /O.CON.KMEG.FF.A.0013.151127T1200Z-151129T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE 859 PM CST WED NOV 25 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS... CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...LAKE. * FROM FRIDAY MORNING THROUGH LATE SATURDAY NIGHT * HEAVY RAINFALL IS FORECAST OVER THE WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. * PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
165 WGUS64 KMEG 260923 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 323 AM CST THU NOV 26 2015 ...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THANKSGIVING HOLIDAY WEEKEND... .ABUNDANT MOISTURE WILL SPREAD INTO THE MIDSOUTH BEGINNING TONIGHT ON INTO THE THANKSGIVING HOLIDAY WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN THE WATCH AREA...THUS PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-262200- /O.CON.KMEG.FF.A.0013.151127T1200Z-151129T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE 323 AM CST THU NOV 26 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS... CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...LAKE. * FROM FRIDAY MORNING THROUGH LATE SATURDAY NIGHT * HEAVY RAINFALL OF THREE TO FIVE INCHES IS FORECAST OVER THE WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. * PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ KRM
662 WGUS64 KMEG 262057 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 257 PM CST THU NOV 26 2015 ...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THANKSGIVING HOLIDAY WEEKEND... .ABUNDANT MOISTURE WILL SPREAD INTO THE MIDSOUTH BEGINNING THIS EVENING THROUGH THE ENTIRE THANKSGIVING HOLIDAY WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN THE WATCH AREA...THUS PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-271100- /O.CON.KMEG.FF.A.0013.151127T1200Z-151129T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE 257 PM CST THU NOV 26 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS... CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...LAKE. * FROM FRIDAY MORNING THROUGH LATE SATURDAY NIGHT * HEAVY RAINFALL OF THREE TO FIVE INCHES IS FORECAST OVER THE WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. * PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TLSJR
347 WGUS64 KMEG 270343 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 943 PM CST THU NOV 26 2015 ...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THANKSGIVING HOLIDAY WEEKEND... .ABUNDANT MOISTURE WILL SPREAD INTO THE MIDSOUTH OVER THE NEXT 24 HOURS RESULTING IN A WET THANKSGIVING HOLIDAY THREE-DAY WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS...THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN THE WATCH AREA...THUS PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-271200- /O.CON.KMEG.FF.A.0013.151127T1200Z-151129T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE 943 PM CST THU NOV 26 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 AM CST FRIDAY THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS... CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...LAKE. * FROM 6 AM CST FRIDAY THROUGH LATE SATURDAY NIGHT * HEAVY RAINFALL OF THREE TO FIVE INCHES IS FORECAST OVER THE WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. * PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
315 WGUS64 KMEG 270931 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 331 AM CST FRI NOV 27 2015 ...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THANKSGIVING HOLIDAY WEEKEND... .ABUNDANT MOISTURE WILL START TO SPREAD INTO THE MIDSOUTH TODAY AND CONTINUE THROUGHOUT THE NEXT COUPLE OF DAYS RESULTING IN A WET THANKSGIVING HOLIDAY WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS... THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN THE WATCH AREA...THUS PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-271745- /O.CON.KMEG.FF.A.0013.151127T1200Z-151129T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE 331 AM CST FRI NOV 27 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS... CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...LAKE. * THROUGH LATE SATURDAY NIGHT * HEAVY RAINFALL OF THREE TO FIVE INCHES IS FORECAST OVER THE WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. * PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
939 WGUS64 KMEG 272106 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 306 PM CST FRI NOV 27 2015 ...HEAVY RAINFALL AND FLOODING POTENTIAL FOR THE WEEKEND... .ABUNDANT MOISTURE WILL CONTINUE TO SPREAD INTO THE MIDSOUTH AND THROUGHOUT THE NEXT COUPLE OF DAYS RESULTING IN A WET THANKSGIVING HOLIDAY WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS... THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN THE WATCH AREA...THUS PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-280515- /O.CON.KMEG.FF.A.0013.000000T0000Z-151129T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE 306 PM CST FRI NOV 27 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS... CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...LAKE. * THROUGH LATE SATURDAY NIGHT * HEAVY RAINFALL OF THREE TO FIVE INCHES IS FORECAST OVER THE WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. * PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TLSJR
185 WGUS64 KMEG 280312 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 912 PM CST FRI NOV 27 2015 ...HEAVY RAINFALL AND FLOODING POTENTIAL THROUGH SUNDAY MORNING... .ABUNDANT MOISTURE WILL CONTINUE TO SPREAD INTO THE MIDSOUTH THIS WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS... THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE THAT MAY LEAD TO FLASH FLOODING. PLEASE BE AWARE OF ANY RAPID RISES TO CREEKS AND RIVERS AS WELL AS RAPID AREAL FLOODING OVER LAND. ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-281100- /O.CON.KMEG.FF.A.0013.000000T0000Z-151129T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE 912 PM CST FRI NOV 27 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS... CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...LAKE. * THROUGH EARLY SUNDAY MORNING * HEAVY RAINFALL OF THREE TO FIVE INCHES IS FORECAST OVER THE WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. * PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JAB
298 WGUS64 KMEG 280930 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 330 AM CST SAT NOV 28 2015 ...HEAVY RAINFALL AND FLOODING POTENTIAL THROUGH SUNDAY MORNING... .ABUNDANT MOISTURE WILL CONTINUE TO SPREAD INTO THE MIDSOUTH THIS WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS... THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE THAT MAY LEAD TO FLASH FLOODING. 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN OVER THESE AREA. PLEASE BE AWARE OF ANY RAPID RISES TO CREEKS AND RIVERS AS WELL AS RAPID AREAL FLOODING OVER LAND. ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-281730- /O.CON.KMEG.FF.A.0013.000000T0000Z-151129T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE 330 AM CST SAT NOV 28 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS... CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...LAKE. * THROUGH LATE TONIGHT * HEAVY RAINFALL OF ONE TO THREE INCHES IS FORECAST OVER THE WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. * PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
400 WGUS64 KMEG 281635 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 1035 AM CST SAT NOV 28 2015 ...HEAVY RAINFALL AND FLOODING POTENTIAL THROUGH SUNDAY MORNING... .ABUNDANT MOISTURE WILL CONTINUE TO SPREAD INTO THE MIDSOUTH THIS WEEKEND. HEAVY RAINFALL IS EXPECTED ACROSS NORTHEAST ARKANSAS... THE BOOTHEEL OF MISSOURI AND EXTREME NORTHWEST TENNESSEE THAT MAY LEAD TO FLASH FLOODING. 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN OVER THESE AREA. PLEASE BE AWARE OF ANY RAPID RISES TO CREEKS AND RIVERS AS WELL AS RAPID AREAL FLOODING OVER LAND. ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-290045- /O.CON.KMEG.FF.A.0013.000000T0000Z-151129T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE 1035 AM CST SAT NOV 28 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS... CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...LAKE. * THROUGH LATE TONIGHT * RAIN WILL CONTINUE WITH ONE TO TWO INCHES OF ADDITIONAL RAINFALL FORECAST OVER THE WATCH AREA THUS LEADING TO THE POTENTIAL FOR FLASH FLOODING. * PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TLSJR
708 WGUS64 KMEG 282057 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 257 PM CST SAT NOV 28 2015 ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-290500- /O.CON.KMEG.FF.A.0013.000000T0000Z-151129T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE 257 PM CST SAT NOV 28 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN EAST ARKANSAS... CLAY...CRAIGHEAD...CROSS...GREENE...LAWRENCE...MISSISSIPPI... POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...LAKE. * THROUGH LATE TONIGHT * RAIN WILL CONTINUE OVER THE WATCH AREA WITH THE 3 TO 4 INCHES OF RAINFALL ALREADY IN THE AREA ANY ADDITIONAL RAINFALL COULD LEAD TO THE POTENTIAL FOR FLASH FLOODING. * PLEASE BE AWARE OF RAPID RISES TO CREEKS AND RIVERS...AS WELL AS RAPID AREAL FLOODING OVER LAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TLSJR
918 WGUS64 KMEG 290320 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 920 PM CST SAT NOV 28 2015 ...POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING ACROSS THE NORTHWEST MIDSOUTH COUNTIES HAS ENDED. .RADAR TRENDS THIS EVENING HAVE SHOWN PRECIPITATION WANING SIGNIFICANTLY ACROSS THE WATCH AREA...WITH OBSERVATIONS SHOWING HOURLY RAINFALL AMOUNTS OF LESS THAN FIVE HUNDREDTHS OF AN INCH. IN ADDITION HEAVIER RAIN THAT FELL EARLIER TODAY WILL CONTINUE TO SLOWLY RECEDE. ANY ADDITIONAL RAINFALL TONIGHT...AND THROUGH MONDAY IS NOT EXPECTED TO GENERATED ANY FLASH FLOODING IN THE AREA. THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED EARLY. FINALLY TO NOTE...SOME RIVER FLOODING IS LIKELY TO CONTINUE TONIGHT AND POSSIBLY TOMORROW...ESPECIALLY ALONG THE ST. FRANCIS RIVER. ARZ008-009-017-018-026>028-035-MOZ113-115-TNZ001-290430- /O.CAN.KMEG.FF.A.0013.000000T0000Z-151129T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-DUNKLIN-PEMISCOT-LAKE- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...KENNETT...CARUTHERSVILLE...TIPTONVILLE 920 PM CST SAT NOV 28 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE HAS BEEN CANCELLED. $$ JAB
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at Nov 25, 11:37 AM CST, 3 hours 15 minutes earlier.
Area forecast discussion, Nov 25, 11:37 AM CST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1137 AM CST WED NOV 25 2015 .UPDATE... UPDATE FOR 18Z TAFS && .PREV DISCUSSION... /ISSUED 531 AM CST WED NOV 25 2015/ UPDATED FOR 12Z AVIATION DISCUSSION PREV DISCUSSION... /ISSUED 323 AM CST WED NOV 25 2015/ DISCUSSION... .HEAVY RAIN POSSIBLE OVER PARTS OF THE MIDSOUTH THIS HOLIDAY WEEKEND... CURRENTLY...SURFACE HIGH PRESSURE IS SITUATED OVER THE SOUTHEAST U.S. WITH JUST A FEW HIGH CLOUDS MOVING THROUGH THE REGION ATTM. TEMPS ARE SEASONABLY COOL WITH READINGS IN THE 30S AND LOWER 40S. TODAY THROUGH THANKSGIVING...AS AN UPPER LOW DIGS INTO THE SOUTHWEST U.S AN UPPER RIDGE WILL BUILD ACROSS THE MID SOUTH. EXPECT DRY AND MILD CONDITIONS WITH HIGHS CLIMBING WELL INTO THE 60S BY THANKSGIVING. OVERNIGHT LOWS WILL CONTINUE TO MODERATE EACH NIGHT AS WELL. THANKSGIVING NIGHT THROUGH SUNDAY NIGHT...A SLOW MOVING COLD FRONT WILL BEING TO PUSH INTO THE REGION ON FRIDAY AND STALL ACROSS THE NORTHERN PART OF THE MIDSOUTH THROUGH MUCH OF THE HOLIDAY WEEKEND. A VERY MOIST AIRMASS WILL OVERRUN THIS FRONTAL BOUNDARY. VERY STRONG 850 MB MOISTURE TRANSPORT IS EXPECTED INTO THE REGION WITH PWATS GREATER THAN 1.5 INCHES. LATEST 00Z GFS/ECMWF RUNS ARE IN GOOD AGREEMENT PLACING THE HEAVIEST RAIN ALONG AND NORTH OF INTERSTATE 40 WHERE 3 TO 5 INCHES IS A GOOD BET. NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL SHOULD SEE THE HEAVIEST RAINFALL IN OUR AREA WITH SOME PLACES RECEIVING MORE THAN 5 INCHES BY 12Z MONDAY. THE GROUND IS STILL FAIRLY WET FROM HEAVY RAIN LAST WEEK SO FLOODING WILL BE A CONCERN. WILL CONTINUE TO HIGHLIGHT THIS IN THE HWO. SINCE THE FRONT WILL BE STALLED WELL TO THE NORTHWEST FOR MUCH OF THE WEEKEND AREAS TO THE SOUTHEAST SHOULD SEE LESS RAIN AND SHOULD SALVAGE A FAIRLY NICE HOLIDAY WEEKEND...AT LEAST THROUGH SATURDAY. EVENTUALLY A MID LEVEL SHORTWAVE PUSHING THROUGH THE LOWER MISSISSIPPI VALLEY WILL CAUSE A SURFACE LOW TO DEVELOP AND TRACK ALONG THE COLD FRONT ON SUNDAY. THIS WILL HELP PUSH THE FRONT SOUTHEAST AND SPREAD RAIN INTO SOUTHEASTERN PARTS OF THE FORECAST AREA. RAIN SHOULD TAPER OFF...AT LEAST TEMPORARILY SUNDAY NIGHT. TEMPERATURES WILL START OFF MILD FRIDAY AND GRADUALLY COOL DOWN THROUGH THE WEEKEND AS THE FRONT AND RAIN SPREAD SOUTHEAST THROUGH SUNDAY. MONDAY AND TUESDAY...MODEL DISCREPANCIES SHOW UP EARLY NEXT WEEK. BOTH MODELS HAVE A CLOSED UPPER LOW OVER THE NORTHERN U.S. ON MONDAY BUT THE ECMWF HAS A POTENT PIECE OF ENERGY ROTATING AROUND THIS UPPER LOW. THIS RESULTS IN CYCLOGENESIS OVER THE MID MISSISSIPPI VALLEY. THIS SYSTEM COULD BRING RAIN BACK INTO THE AREA AS SOON AS MONDAY...CONTINUING INTO TUESDAY. THE GFS HAS A MUCH WEAKER AND DRIER SOLUTION FOR THE SAME TIME PERIOD. UNTIL THINGS CLEAR UP WILL CARRY CHANCE POPS MON-TUE FOR NOW AND SEASONABLE TEMPS. SJM && .AVIATION... 18Z TAFS SURFACE FLOW PERSISTING GENERALLY FROM THE SOUTH THROUGH FORECAST. MID-LEVEL CLOUDS SPREADING FROM WEST TO EAST THROUGH PERIOD WITH VFR CONDITIONS FORECAST. BELLES && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Nov 25, 3:28 AM CST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 328 AM CST WED NOV 25 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-261130- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 328 AM CST WED NOV 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL BECOME STATIONARY OVER NORTHEAST ARKANSAS FRIDAY MORNING THROUGH MUCH OF THE HOLIDAY WEEKEND. AS A RESULT...HEAVY RAIN WILL OCCUR OVER AREAS NORTH OF INTERSTATE 40. RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED. LOCALLY HIGHER AMOUNTS ARE POSSIBLE OVER NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL. AS A RESULT...FLASH FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SJM
Nearby
Flash Flood Watches in Arkansas, 2015Flash Flood Watches in Missouri, 2015Flash Flood Watches in Tennessee, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.